# SDR CAL950058

- Difficulty date: January 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33021
- Make and model: Boeing 747243B
- Aircraft serial: 20520
- Engine: Pwa JT9D7A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Part time: 47,584 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

FLT NR 0907 - HNL - THE AIRCRAFT WAS RETURNED TO HNL WITH THE NR 1 ENGINE SHUT DOWN.  THE NR 1 ENGINE WILL BE REMOVED AND REPLACED.  (Z)
